Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Hair fall, taking follihair tablets and applying anaphase shampoo, no improvement, tried minoxidil with vitamin B12

I am a 27 year old girl.. Having severe hairfall.. it falls in bunches.. about 300 strands per day... consuming follihair tablets and applying anaphase shampoo since a year... no improvement.. there is still lot of hairfall.. Have tried Minoxidil and Finasteride 1 mg tablets too.. along with Vitamin B12 supplements .. Nothing worked
Asked On : Wed, 2 May 2012
Answers:  1 Views:  897
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response

It seems that you may be having telogen effluvium. There may some cause. You consult dermatologist for examination and investigation. Find out some cause. The cause may be stress,tension,worries,anaemia,vitamin deficiencies,nutritional deficiencies, thyroid dysfunctions, any other internal disese, infections, local scalp diseases like seborrheic dermatitis,fungal infection,prurigo...etc. Take biotin cotaining tablets,iron, zinc, vitamin E ..etc.

Take high protien diet,green leafy vegetables,fruits..etc . Have proper sleep. Avoid tension and stress.

Apply mild steroid lotion on scalp daily at night for long time. Apply almond oil alternate days. Do shampoo with herbal shampoo.and do this for few months to few years continuously. I feel you may feel better after few months.

I hope you got my answer.


Dr. Ilyas Patel MD
Answered: Tue, 5 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor